Re: weaning off zoloft/starting on cymbalta
I've just done this exact thing thing, except I have BiPolar disorder w/Severe BP Suicidal Depression. I had been on the Zoloft for 9 yrs., so even with the taper, I did have some withdrawals from the zoloft, (irritability, nauseous, antsy, headache) my pdoc had me tapering off the zoloft and going on the cymbalta at the same time, but with the BP, I can't not be on a therapeutic dose of an Anti-Depressant, so that's probably why the difference in how your doc is doing it. I'm not sure how the Cymbalt will effect a "normal" person when I got up to 60 mg. it threw me into rapid cycling between mania and depression, so I had to go back down to 30 mg. Haven't really noticed any side effects from the Cymbalta, a little sleepiness at first for about a week. I also am a Chronic Pain patient and take several narcotics for this. And I take additional meds for the BP, so not sure how these affected the outcome.
good luck with the switch.